# SDR UIEA2019051704223

- Difficulty date: May 15, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 88,358 hours, 18,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 35312
- Part serial: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY LIGHT (EXTERIOR) INOP.( RELAMPED L1 EXIT LIGHT WITH (767 BULB), NO HELP. TS TO BAD BATTERY ASSY. R&R AS PER AMM 33-51-07 AND OPS CHECK OK.  )
